RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 6, Pages 135–144 (Mi fpm1557)  

Enumeration of weighted plane trees

A. K. Zvonkin

University of Bordeaux, Bordeaux, France

Abstract: In weighted trees, all edges are endowed with positive integral weights. We enumerate weighted bicolored plane trees according to their weight and number of edges.

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 209:2, 258–264

Bibliographic databases:

UDC: 519.175.3

Citation: A. K. Zvonkin, “Enumeration of weighted plane trees”, Fundam. Prikl. Mat., 18:6 (2013), 135–144; J. Math. Sci., 209:2 (2015), 258–264

Citation in format AMSBIB
\Bibitem{Zvo13}
\by A.~K.~Zvonkin
\paper Enumeration of weighted plane trees
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 6
\pages 135--144
\mathnet{http://mi.mathnet.ru/fpm1557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431860}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 209
\issue 2
\pages 258--264
\crossref{https://doi.org/10.1007/s10958-015-2500-8}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84943359493}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1557
  • http://mi.mathnet.ru/eng/fpm/v18/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:175
    Full text:116
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020